# SDR AALA20150602016

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 63,649 hours, 30,997 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING MAX TAKEOFF ROLL WHEN AUTO THROTTLE ENGAGED THE LT ENG, EPR DROPPED BACK & EGT STARTED CLIMBING TO MAX LIMIT.  TAKEOFF ABORTED AT 60 TO 70 KNOTS.  FOUND PROBE AT 7 O`CLOCK POSITION ON LT ENG LEAKING.  R & R PROBE IAW AMM 77-11-04.
